# SDR UIEA2019022203311

- Difficulty date: February 20, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 82,981 hours, 11,979 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 224M4761529
- Part serial: 2513001
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE R/H CORE COWL LWR EXT SIDE AT MID LATCH SKIN HAS A 0.8 INCH LENGTH CRACK( REMOVED AND REPLACED #2 ENGINE O/B CORE COWL IAW B767 AMM 71-11-06 )
